# SDR SWIA200718354

- Difficulty date: March 11, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 18,929 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK ON LEFT SIDE OF FLOOR IS CORRODED IN MULTIPLE AREAS.REPLACED LEFT FLOOR SEAT TRACK FORWARD SECTION IAW EMB120 MM 53-01-05.
